Skip to main content

New families of flows between two-dimensional conformal field theories

Dorey, Patrick, Dunning, Clare, Tateo, Roberto (2000) New families of flows between two-dimensional conformal field theories. Nuclear Physics B, 578 (3). pp. 699-727. ISSN 0550-3213. (doi:10.1016/S0550-3213(00)00185-1) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/S0550-3213(00)00185-1

Abstract

We present evidence for the existence of infinitely-many new families of renormalisation group flows between the nonunitary minimal models of conformal field theory. These are associated with perturbations by the ?21 and ?15 operators, and generalise a family of flows discovered by Martins. In all of the new flows, the finite-volume effective central charge is a nonmonotonic function of the system size. The evolution of this effective central charge is studied by means of a nonlinear integral equation, a massless variant of an equation recently found to describe certain massive perturbations of these same models. We also observe that a similar nonmonotonicity arises in the more familiar ?13 perturbations, when the flows induced are between nonunitary minimal models.

Item Type: Article
DOI/Identification number: 10.1016/S0550-3213(00)00185-1
Uncontrolled keywords: Conformal field theory; Integrability; RG flow; Nonlinear integral equations; Thermodynamic Bethe ansatz
Subjects: Q Science
Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science
Faculties > Sciences > School of Mathematics Statistics and Actuarial Science > Applied Mathematics
Depositing User: Clare Dunning
Date Deposited: 18 Nov 2014 16:45 UTC
Last Modified: 29 May 2019 13:35 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/44832 (The current URI for this page, for reference purposes)
  • Depositors only (login required):